Top 9 ALEVE PM Pain Reliever Nighttime Sleep-aid 160 CAPLETS – Medicinal Sleep Aids


As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

80 count, Muscle Aches, Fast Acting Sleep Aid and Pain Relief for Headaches, Aleve PM Caplets, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules

#ad
Aleve #ad - Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. Easy open cap is not child resistant. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.58 Inches
Length2.2 Inches
Width1.64 Inches
Part Number325866560292
Model325866560292

2. Amazon Basic Care

#ad

25 mg Tablets, 160 Count, 220 mg/ Diphenhydramine Hydrochloride, Pain Reliever NSAID/Nighttime Sleep-aid, Amazon Basic Care Naproxen Sodium PM

#ad
Amazon Basic Care #ad - The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Get the rest you need tonight for a better tomorrow. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.

The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Capsule-shaped tablets. Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. Compare to Aleve pm active ingredients.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches

3. Aleve

#ad

Aleve PM Caplets with Naproxen Sodium, 80 Count, 220mg NSAID Pain Reliever/Fever Reducer/Sleep Aid

#ad
Aleve #ad - For minor aches and pains due to minor arthritis, back and body aches, and headache. Also available with Easy Open and Soft Grip Caps. Two aleve pm caplets help you fall asleep for a good night’s rest and wake up with less pain. Aleve is proven better on tough pain than Tylenol 8hr. Based on menstrual and dental pain studies. For occasional sleeplessness associated with minor aches and pains.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length1.44 Inches
Weight0.15 Pounds
Width4.75 Inches
Part NumberBY-297
ModelBY-297

4. Aleve

#ad

Pain Reliever/Nighttime Sleep-Aid, 160 Count, Aleve PM Caplets, Naproxen Sodium 220 mg NSAID/diphenhydramine HCl 25 mg, Non-Habit Forming

#ad
Aleve #ad - Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. Easy open cap is not child resistant. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height4.06 Inches
Length4.02 Inches
Width1.45 Inches

5. Advil

#ad

38mg Diphenhydramine, 200mg Ibuprofen, Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet

#ad
Advil #ad - Each caplet combines the #1 ibuprofen brand with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Pain relief: advil is the world's #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years.

Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed. Fall asleep faster & stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep.

Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

6. Aleve

#ad

Aleve PM Easy Open Caplets, 80 Count

#ad
Aleve #ad - Just 1 pill can manage pain for up to 12 hours. Aleve easy open arthritis Cap is available in 100ct caplets. Perfect for minor aches and pains due to arthritis, back and body and headache. Country of origin is United States.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.58 Inches
Length1.64 Inches
Width2.2 Inches
Part Numbersgrevfd-1786

7. Good Sense

#ad

Pain Reliever NSAID/Nighttime Sleep-aid, 220mg/ Diphenhydramine Hydrochloride, 25 mg Tablets, GoodSense Naproxen Sodium

#ad
Good Sense #ad - The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Active ingredients in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid.

Get the rest you need tonight for a better tomorrow. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Goodsense naproxen sodium pm pairs diphenhydramine hcl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

Naproxen sodium pm caplets:* this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. Capsule-shaped tablets. Compare to Aleve pm active ingredients.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height2 Inches
Length1.63 Inches
Weight0.14 Pounds
Width3.63 Inches

8. Aleve

#ad

270 Count, and Fever Reduction, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, Naproxen Sodium Capsules, Aleve Soft Grip Arthritis Cap Tablets, 220 mg

#ad
Aleve #ad - The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

Each pill has the strength to last 12 hours. Just two pills for all day pain relief. Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, menstrual pain, minor arthritis and other joint pain, headaches, and toothaches. Soft grip cap is child resistant. Also temporarily reduces fever. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Width3 Inches
Part NumberBY-277
ModelBY-277

9. Aleve

#ad

ALEVE PM CAPLETS 20S 3DZ

#ad
Aleve #ad - 20 caplets. 25 mg dipehnhydramine HCL. Aleve pm is an over the counter PM product with naproxen sodium and a night time sleep aid. 220 mg naproxen sodium. Two aleve pm caplets help you fall asleep for a good night’s rest and wake up with less pain. For occasional sleeplessness associated with minor aches and pains. Also available with Easy Open and Soft Grip Caps.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length1.5 Inches
Weight0.08 Pounds
Width3.66 Inches
Part NumberBY-295
ModelBY-295